Central limit theorems for branching Markov processes and superprocesses

  • REN Yanxia ,
  • SONG Renming
Expand
  • 1.School of Mathematical Science, Peking University, Beijing 100871, China; 2.Department of Mathematics, University of Illinois, Urbana G1801, United States; 3.College of Mathematics, Sichuan University, Chengdu 610065, China

Received date: 2020-10-15

  Online published: 2021-09-28

Abstract

Some results on limit theorems for branching Markov processes and superprocesses that we have- DOI:10.3969/j.issn.1000-1565.2021.05.003分枝马氏过程与超过程的中心极限定理任艳霞1,宋仁明2,3(1.北京大学 数学科学学院,北京 100871;2.伊利诺伊大学 数学系,厄巴纳 G1801;3. 四川大学 数学系,四川 成都 610065)任艳霞 理学博士,1995年毕业于南开大学,现任北京大学数学科学学院教授、北京大学统计科学中心教授.博士生导师,本科、硕士均毕业于河北大学;2000年获得全国优秀博士学位论文奖,主要从事测度值马氏过程及分枝粒子系统的研究,在Ann Probab、Stoch Proc Appl等著名学术期刊发表SCI收录论文60余篇;承担国家自然科学基金、科技部重点研发计划、教育部高等学校博士点基金等多项科研项目.宋仁明 理学博士,1993年毕业于美国佛罗里达大学,现任美国伊利诺伊大学数学系教授,博士生导师,本科、硕士均毕业于河北大学,2019年开始任四川大学数学学院长江讲座教授,主要从事马氏过程、概率位势理论、随机分析与分枝过程的研究,在Probab Theory Related Fields、Ann Probab等著名学术期刊发表SCI收录论文140余篇,承担国家自然科学基金重点项目、面上项目、Simons Foundation Grant等多项科研项目.摘 要:给出近几年来在分枝马氏过程与超过程的极限理论方面得到的部分结果.主要包括分枝机制满足二阶矩条件的分枝Hunt过程的中心极限定理;分枝机制满足二阶矩条件的一般超过程的中心极限定理;分枝机制是空间齐次的稳定分枝机制的超OU过程的中心极限定理.文章同时涉及到大数律结果.关键词:分枝Hunt过程;超过程;大数律;中心极限定理中图分类号:O211.62 文献标志码:A 文章编号:1000-1565(2021)05-0463-18Central limit theorems for branching Markovprocesses and superprocessesREN Yanxia1, SONG Renming2,3(1.School of Mathematical Science,Peking University,Beijing 100871,China;2.Department of Mathematics,University of Illinois,Urbana G1801,United States;3.College of Mathematics,Sichuan University,Chengdu 610065,China)Abstract: Some results on limit theorems for branching Markov processes and superprocesses that we have- 收稿日期:2020-10-15 基金项目:国家自然科研基金资助项目(11931004; 12071011); Simons Foundation Grant(#429343 Renming Song)基金资助项目 第一作者:任艳霞(1965—),女,河北石家庄人,北京大学教授,博士生导师,主要从事测度值马氏过程与分枝粒子系统方向研究.E-mail: yxren@math.pku.edu.cn 通信作者:宋仁明(1963—),男,河北邯郸人,美国伊利诺伊大学教授,博士生导师,四川大学教授,主要从事马氏过程、概率位势理论、随机分析与分枝过程的研究.E-mail: rsong@illinois.edu第5期任艳霞等:分枝马氏过程与超过程的中心极限定理obtained in recent years are described. These include central limit theorems for branching Hunt processes with general branching mechanisms having finite second moment, central limit theorems for superprocesses with general branching mechanisms having finite second moment, and central limit theorems for super Ornstein-Uhlenbeck processes with spatially homogeneous branching mechanisms.The law of large numbers are also involved.

Cite this article

REN Yanxia , SONG Renming . Central limit theorems for branching Markov processes and superprocesses[J]. Journal of Hebei University(Natural Science Edition), 2021 , 41(5) : 463 -480 . DOI: 10.3969/j.issn.1000-1565.2021.05.003

References

[1] WATSON H W,GALTON F. On the probability of the extinction of families[J]. J Anthropol Inst GBIrel,1875, 4: 138. DOI:10.2307/2841222.
[2] LI Z H. Measure-valued branching processes[M] //Probability and Its Applications.Berlin,Heidelberg: Springer Berlin Heidelberg, 2011: 29-56. DOI:10.1007/978-3-642-15004-3_2.
[3] DYNKIN E B. Superprocesses and partial differential equations[J]. Ann Probab,1993, 21(3): 1185-1262. DOI:10.1214/aop/1176989116.
[4] CHEN Z Q, REN Y X, WANG H. An almost sure scaling limit theorem for Dawson-Watanabe superprocesses[J]. J Funct Anal, 2008, 254(7): 1988-2019.DOI:10.1016/j.jfa.2007.12.003.http://dx.doi.org/10.1016/j.jfa.2007.12.003.
[5] CHEN Z Q, REN Y X, YANG T. Law of large numbers for branching symmetric hunt processes with measure-valued branching rates[J]. J Theor Probab, 2017, 30(3): 898-931. DOI:10.1007/s10959-016-0671-y.
[6] CHEN Z Q, REN Y X, YANG T. Skeleton decomposition and law of large numbers for supercritical superprocesses[J]. Acta Appl Math, 2019, 159(1): 225-285. DOI:10.1007/s10440-018-0190-1.
[7] CHEN Z Q, SHIOZAWA Y. Limit theorems for branching Markov processes[J]. J Funct Anal, 2007, 250(2): 374-399.DOI:10.1016/j.jfa.2007.05.011.
[8] ENGLANDER J. Law of large numbers for superdiffusions: The non-ergodic case[J]. Ann Inst Henri Poincaré Probab Statist, 2009, 45(1):1-6. DOI:10.1214/07-aihp156.
[9] ENGLANDER J, HARRIS S C,KYPRIANOU A E. Strong Law of Large Numbers for branching diffusions[J]. Ann Inst Poincaré Probab Statist, 2010, 46(1):279-298. DOI:10.1214/09-aihp203.
[10] ECKHOFF M, KYPRIANOU A E, WINKEL M. Spines, skeletons and the strong law of large numbers for superdiffusions[J]. Ann Probab, 2015, 43(5):2545-2610.
[11] ENGLANDER J,WINTER A. Law of large numbers for a class of superdiffusions[J]. Ann De Inst Henri Poincare Probab Stat, 2006, 42(2): 171-185.DOI:10.1016/j.anihpb.2005.03.004.
[12] KYPRIANOU A E, PALAU S, REN Y X. Almost sure growth of supercritical multi-type continuous-state branching process[J]. Lat Am J Probab Math Stat,2018, 15(1): 409. DOI:10.30757/alea.v15-17.
[13] KOURITZIN M A,REN Y X. A strong law of large numbers for super-stable processes[J]. Stoch Process Appl, 2014, 124(1): 505-521.DOI:10.1016/j.spa.2013.08.009.
[14] LIU R L, REN Y X, SONG R M. Strong law of large numbers for a class of superdiffusions[J]. Acta Appl Math, 2013, 123(1): 73-97. DOI:10.1007/s10440-012-9715-1.
[15] WANG L. An almost sure limit theorem for super-Brownian motion[J]. J Theor Probab, 2010, 23(2): 401-416. DOI:10.1007/s10959-008-0200-8.
[16] WANG L. Strong law of large number for branching hunt processes[J]. Acta Math Sin Engl Ser, 2015, 31(7): 1189-1202. DOI:10.1007/s10114-015-3413-7.
[17] CHEN Z Q, REN Y X,SONG R M. LlogL criterion for a class of multitype superdiffusions with non-local branching mechanisms[J]. Sci China Math, 2019, 62(8): 1439-1462. DOI:10.1007/s11425-017-9294-9.
[18] HARDY R, HARRIS S C.A spine approach to branching diffusions with applications to Lp-convergence of martingales[M] //Lecture Notes in Mathematics.Berlin,Heidelbery:Springer Berlin Heiderberg, 2009:281-330. DOI:10.1007/978-3-642-01763-6_11.
[19] HARRIS S C. Convergence of a ‘gibbs-boltzmann’ random measure for a typed branching diffusion[J]. Séminaire De Probab XXXIV, 2000:239-256.DOI:10.1007/BFb0103806.
[20] LIU R L, REN Y X,SONG R M. LlogL criterion for a class of superdiffusions[J]. J Appl Probab, 2009, 46(2): 479-496. DOI:10.1017/s0021900200005593.
[21] LIU R L, REN Y X, SONG R M. Llog Lcondition for supercritical branching hunt processes[J]. J Theor Probab, 2011, 24(1): 170-193. DOI:10.1007/s10959-010-0322-7.
[22] KESTEN H, STIGUM B P. A limit theorem for multidimensional Galton-Watson processes[J]. Ann Math Statist, 1966, 37(5): 1211-1223. DOI:10.1214/aoms/1177699266.
[23] KESTEN H, STIGUM B P. Additional limit theorems for indecomposable multidimensional Galton-Watson processes[J]. Ann Math Statist, 1966, 37(6): 1463-1481. DOI:10.1214/aoms/1177699139.
[24] ATHREYA K B. Limit theorems for multitype continuous time Markov branching processes[J].Wahrscheinlichkeitstheorie Verwandte Gebiete, 1969, 12(4): 320-332. DOI:10.1007/BF00538753.
[25] ATHREYA K B. Limit theorems for multitype continuous time Markov branching processes[J]. Z Wahrscheinlichkeitstheorie Verw Gebiete, 1969, 13(3/4):204-214. DOI:10.1007/bf00539201.
[26] ATHREYA K B. Some refinements in the theory of supercritical multitype Markov branching processes[J]. Z Wahrscheinlichkeitstheorie Verw Gebiete, 1971, 20(1): 47-57. DOI:10.1007/BF00534165.
[27] ASMUSSEN S, KEIDING N. Martingale central limit theorems and asymptotic estimation theory for multitype branching processes[J]. Adv Appl Probab, 1978, 10(1): 109-129. DOI:10.1017/s0001867800029505.
[28] ASMUSSEN S, HERING H. Branching Processes[M]. Boston:Birkh¨auser,1983.
[29] BOJDECKI T, GOROSTIZA L G,TALARCZYK A. Limit theorems for occupation time fluctuations of branching systems I: Long-range dependence[J]. Stoch Process Appl, 2006, 116(1): 1-18.DOI:10.1016/j.spa.2005.07.002.
[30] BOJDECKI T, GOROSTIZA L G,TALARCZYK A. Limit theorems for occupation time fluctuations of branching systems II: Critical and large dimensions[J]. Stoch Process Appl, 2006, 116(1): 19-35.DOI:10.1016/j.spa.2005.07.004.
[31] BOJDECKI T, GOROSTIZA L G,TALARCZYK A. Occupation time limits of inhomogeneous Poisson systems of independent particles[J]. Stoch Process Appl, 2008, 118(1): 28-52.DOI:10.1016/j.spa.2007.03.008.
[32] MILOS P. Occupation time fluctuations of Poisson and equilibrium finite variance branching systems[EB/OL]. 2005:arXiv: math/0512414[math.PR]. https://arxiv.org/abs/math/0512414.
[33] MILOS P. Occupation time fluctuations of Poisson and equilibrium branching systems in critical and large dimensions[EB/OL]. 2007:arXiv: 0707.0316[math.PR]. https://arxiv.org/abs/0707.0316.
[34] MIŁOS ' P. Occupation times of subcritical branching immigration systems with Markov motions[J]. Stoch Process Appl, 2009, 119(10): 3211-3237.DOI:10.1016/j.spa.2009.04.003.
[35] MIŁOS ' P. Occupation times of subcritical branching immigration systems with Markov motion, CLT and deviation principles[J]. Infin Dimens Anal Quantum Probab Relat Top, 2012, 15(1):1250002. DOI:10.1142/s0219025712500026.
[36] ADAMCZAKR, MIŁOS ' P. CLT for Ornstein-Uhlenbeck branching particle system[J]. Electron J Probab, 2015, 20(none):1-35.DOI:10.1214/ejp.v20-4233.
[37] MIŁOS ' P. Spatial CLT for the supercritical Ornstein-Uhlenbecksuperprocess[EB/OL]. https://www.researchgate.net/publication/222091760_Spatial_CLT_for_the_supercritical_Ornstein-Uhlenbeck_superprocess.
[38] REN Y X, SONG R M, ZHANG R. Central limit theorems for super Ornstein-Uhlenbeck processes[J]. Acta Appl Math, 2014, 130(1): 9-49. DOI:10.1007/s10440-013-9837-0.
[39] MIŁOS ' P. Spatial central limit theorem for supercritical superprocesses[J]. J Theor Probab, 2018, 31(1): 1-40. DOI:10.1007/s10959-016-0704-6.
[40] REN Y X, SONG R M, ZHANG R. Central limit theorems for supercritical branching nonsymmetric Markov processes[J]. Ann Probab, 2017, 45(1):564-623. DOI:10.1214/14-aop987.
[41] REN Y X, SONG R M, ZHANG R. Limit theorems for some critical superprocesses[J]. Illinois J Math, 2015, 59(1): 235-276. DOI:10.1215/ijm/1455203166.
[42] KALETA K, KULCZYCKI T. Intrinsic ultracontractivity for schr?dinger operators based on fractional laplacians[J]. Potential Anal, 2010, 33(4): 313-339. DOI:10.1007/s11118-010-9170-4.
[43] KULCZYCKI T, SIUDEJA B. Intrinsic ultracontractivity of the Feynman-Kac semigroup for relativistic stable processes[J]. Trans Amer Math Soc, 2006, 358(11): 5025-5057. DOI:10.1090/s0002-9947-06-03931-6.
[44] KIM P, SONG R M,VONDRAC EK Z. Two-sided Green function estimates for killed subordinate Brownian motions[J]. Proc Lond Math Soc, 2012, 104(5): 927-958. DOI:10.1112/plms/pdr050.
[45] KIM P, SONG R M,VONDRAC EK Z. Potential theory of subordinate Brownian motions with Gaussian components[J]. Stoch Process Appl, 2013, 123(3): 764-795.DOI:10.1016/j.spa.2012.11.007.
[46] DAVIESE B, SIMON B. Ultracontractivity and the heat kernel for Schrödinger operators and Dirichlet Laplacians[J]. J Funct Anal, 1984, 59(2): 335-395. DOI:10.1016/0022-1236(84)90076-4.
[47] REN Y X, SONG R M, ZHANG R. Central limit theorems for supercritical superprocesses[J].Stoch Process Appl, 2015, 125(2): 428-457.DOI:10.1016/j.spa.2014.09.014.
[48] MARKS R, MIŁOS ' P. CLT for supercritical branching processes with heavy-tailed branching law[EB/OL]. https://www.researchgate.net/publication/323796440_CLT_for_supercritical_branching_processes_with_heavy-tailed_branching_law.
[49] REN Y X, SONG R M, SUN Z Y,et al. Stable central limit theorems for super Ornstein-Uhlenbeck processes[J]. Electron J Probab, 2019, 24:1-42. DOI:10.1214/19-ejp396.
[50] REN Y X, SONG R M, SUN Z Y, et al.Stable central limit theorems for super Ornstein-Uhlenbeck processesⅡ[EB/OL].[20210-9-01].https://www.researchgate.net/publication/341639696_Stable_Central_Limit_Theorems_for_Super_Ornstein-Uhlenbeck_Processes_II (
Outlines

/

〈 〉